ABBOTT MEDICAL SWARTZ¿ BRAIDED TRANSSEPTAL GUIDING INTRODUCER, LAMP¿ 45, 63 CM LENGTH, 8.5F; INTRODUCER, CATHETER
Back to Search Results |
| Model Number |
407362 |
| Medical Device Problem Code |
Gas/Air Leak (2946)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2026
Type of Reportable Event
Malfunction
Event or Problem Description
During an atrial fibrillation pfa procedure, an air leak was noted from the sheath hemostatic valve.The sheath was exchanged and the procedure was completed with no adverse consequences to the patient.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h2, h3, h6, h11.One 8.5f swartz braided introducer sheath was received for evaluation.An event of an air leak was reported.Functional testing determined a leak was noted in the hemostasis valve.The cap was removed from the hemostasis hub, and the hemostasis seals were microscopically inspected.Tearing, resulting in a hole, was noted in the proximal and distal seals.The batch record was reviewed to ensure that each manufacturing and inspection operation was performed.No nonconformances associated with the reported event were identified.
Event or Problem Description
During an atrial fibrillation pfa procedure, after catheter insertion in the right atrium, an air leak was noted from the sheath hemostatic valve.The sheath was exchanged, and the procedure was completed with no adverse consequences to the patient.